MathSciNet Relay Station
MathSciNet bibliographic data
MR1178471 (94d:53116) 53C65
Sharafutdinov, V. A. Integral geometry of a tensor field on a manifold with upper-bounded curvature. (Russian) Sibirsk. Mat. Zh. 33 (1992), no. 3, 192--204, 221; translation in Siberian Math. J. 33 (1992), no. 3, 524–533 (1993)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement